RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chudnov, Alexander Mikhailovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:746
Abstract pages:2870
Full texts:616
References:66
Professor
Doctor of technical sciences (1988)
Speciality: 05.13.17; 01.01.09 (Theoretical foundation for informatics; Discrete mathematics and mathematical cybernetics)
Birth date: 21.04.1947
Phone: +7 (950) 009 35 03
E-mail:
Keywords: information, coding, data compression, optimal control, game, logic, algorithm, discrete mathematics, artificial intelligence.
UDC: 519.7, 621.391.1, 519.2, 004.056, 681.3, 621.391.15, 595.7, 519.27, 621.391.1-503.5

Subject:

Information Theory. Control Theory. Game Theory. Algorithms Theory. Discrete Mathematics. Artificial Intelligence.

Biography

1970–1993 — Military Communication Academy (Saint-Petersburg) — graduate, lecturer, professor, head of a department;
1993–2004 — Saint-Petersburg State Polytechnical University &mdash, professor.


http://www.mathnet.ru/eng/person35634
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=5703-9985

Publications in Math-Net.Ru
2016
1. A. M. Chudnov, “Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games”, Diskr. Mat., 28:3 (2016),  145–159  mathnet  mathscinet  elib; Discrete Math. Appl., 27:6 (2017), 349–359  isi  scopus
2014
2. A. M. Chudnov, “Weighing algorithms of classification and identification of situations”, Diskr. Mat., 26:4 (2014),  119–134  mathnet  mathscinet  elib; Discrete Math. Appl., 25:2 (2015), 69–81  isi  elib  scopus
1991
3. A. M. Chudnov, “Game-Theoretical Problems of Synthesis of Signal Generation and Reception Algorithms”, Probl. Peredachi Inf., 27:3 (1991),  57–65  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:3 (1991), 233–240
1986
4. A. M. Chudnov, “On Minimax Signal Generation and Reception Algorithms”, Probl. Peredachi Inf., 22:4 (1986),  49–54  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:4 (1986), 289–293

2017
5. A. M. Chudnov, “A letter to the Editor”, Diskr. Mat., 29:3 (2017),  144  mathnet  elib; Discrete Math. Appl., 29:6 (2019), 423  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020